# SDR AALA2024062477904

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 42,176 hours, 17,766 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 12094432
- Condition: Failed
- Location: Lt Wing Fuel
- Part time: 11,201 hours, 5,221 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF. REMOVE AND REPLACED LEFT FORWARD BOOST PUMP. NO LEAK FOUND PUMP OPERTIONAL CHECK GOOD. PER AMM 28-22-41.
